EconPapers    
Economics at your fingertips  
 

Perfect Equilibria in Games of Incomplete Information

Oriol Carbonell-Nicolau

Departmental Working Papers from Rutgers University, Department of Economics

Abstract: We obtain conditions on the primitives of a Bayesian game with infinitely many types and/or strategies that ensure the existence of a perfect Bayes-Nash equilibrium. The main existence results are illustrated in the context of all-pay auctions.

Keywords: infinite game of incomplete information; perfect Bayes-Nash equilibrium; payoff security (search for similar items in EconPapers)
JEL-codes: C72 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-gth, nep-hpe and nep-mic
Date: 2017-02-20
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sas.rutgers.edu/virtual/snde/wp/2017-03.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rut:rutres:201703

Access Statistics for this paper

More papers in Departmental Working Papers from Rutgers University, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2019-12-13
Handle: RePEc:rut:rutres:201703